# SDR SWIA201541015

- Difficulty date: April 6, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 30,624 hours, 25,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT LOCATED AFT OF FS 250 AND BETWEEN STRINGERS 25R AND 26R OIL CANNED.  REPAIRED FUSELAGE DENT LOCATED AFT OF FS250 AND BETWEEN STRINGERS 25R AND 26R REF STS EA.
